# SDR DHL2003749006

- Difficulty date: May 21, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Part number: D201W3
- Condition: Malfunctioned
- Location: Overheat Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-DEPARTURE CHECK LOWER AFT BODY OVERHEAT WOULD NOT TEST.  TRANSFERRED TO DMI CONTROL 13029 PER MEL 26-10-2.  PLACARD INSTALLED. SPECIAL PROCEDURES 26-10-2 COMPLIED WITH TO VERIFY SYSTEM OPERATION.  REF DMI 13029 ON PRE-DEPARTURE CHECK LOWER AFT BODY OVERHEAT WOULD NOT TEST.  REPLACED TEST SWITCH ON LOWER AFT BODY OVERHEAT PANEL.  OPS CHECKED GOOD IAW B727 M/M 26-14-0.  THIS CLEARS DMI 13029.
